MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D38 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP

DEPUY FRANCE SAS - 3003895575 DXTEND RETENT PE CUP D38 +6MM; DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Model Number 130738106
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 06/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of delta xtend reverse shoulder replacement.Pt had a fall and was experiencing instability and pain.X-ray showed displacement of stem.All implants removed from pt, no implants placed back in.If other, describe --> reverse shoulder replacement revision.Did the patient experience a post-op device malfunction? --> no.Did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? --> yes, did the patient require revision surgery or hardware removal? --> yes, facility name of original implant --> (b)(6) memorial hospital , was device explanted? --> true, hardware/explant removal due to: --> pt had a fall, displaced the stem, lead to instability and pain , did patient require revision surgery? --> false, patient status/ outcome / consequences --> yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)?--> all implants have been removed from pt.No implants were put back in place - girdlestone., was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> no, (b)(6).Device property of -->none, device in possession of -->none, (b)(6).Device property of -->none, device in possession of -->none, (b)(6).Device property of -->none, device in possession of -->none, (b)(6).Device property of -->none, device in possession of -->none, (b)(6).Device property of -->none, device in possession of -->none, (b)(6).Device property of -->none, device in possession of -->none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.

Brand Name
DXTEND RETENT PE CUP D38 +6MM
Common Device Name
DELTA XTEND IMPLANTS : SHOULDER HUMERAL CUP
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10237683
Report Number1818910-2020-15082
Device Sequence Number2697299
Product Code HSD
UDI-Device Identifier10603295027355
UDI-Public10603295027355
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K062250
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number130738106
Device Catalogue Number130738106
Device Lot Number5242808
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date07/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D38MM; DXTEND MBLOC HUM EPI 1 D8 STD; DXTEND RETENT PE CUP D38 +6MM; DXTEND SCREW LOCK D4.5X30MM; DXTEND SCREW LOCK D4.5X36MM; METAGLENE +10MM; UNKNOWN SHOULDER HUMERAL STEMS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR